MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUMSET 3CLV+BKC VALV-SL V PIN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUMSET 3CLV+BKC VALV-SL V PIN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 149510488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a primary plum set where the report stated, ¿propofol infusing and primary rn noted tubing to be leaking medication." the report further stated that "this event occurred during continuous propofol infusion on a ventilated, sedated patient." there was patient involvement, but no one was harmed.
 
Additional Manufacturer Narrative
One used device was returned for evaluation on 8/29/2025.No damage or anomalies were noted.The set was air pressure leak tested.No leakage was observed.The reported complaint of leakage cannot be replicated or confirmed.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
PLUMSET 3CLV+BKC VALV-SL V PIN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22883551
Report Number9615050-2025-00401
Device Sequence Number9640893
Product Code FPA
UDI-Device Identifier10887787003205
UDI-Public10887787003205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number149510488
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL ( MFR UNKNOWN).
Patient SexUnknown